# SDR CALA2025112411413

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 125,338 hours, 19,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE DOOR 2L NOT IN GREEN PERFORMED VISUAL INSPECTION OF DOOR 2L SLIDE PRESSURE GUAGE, FOUND WITHIN TOP OF GREEN BAND, WITHIN LIMITS, REF CYLINDER CHECKTASK 25-66-02-206-001, OK TO CONTINUE.
